Square-integrability of tensor products.

Mayer, Matthias

Journal of Lie Theory (1999)

  • Volume: 9, Issue: 2, page 461-480
  • ISSN: 0949-5932

How to cite


Mayer, Matthias. "Square-integrability of tensor products.." Journal of Lie Theory 9.2 (1999): 461-480. <http://eudml.org/doc/223608>.

author = {Mayer, Matthias},
journal = {Journal of Lie Theory},
keywords = {representation; locally compact group; square integrable representation},
language = {eng},
number = {2},
pages = {461-480},
publisher = {Heldermann Verlag},
title = {Square-integrability of tensor products.},
url = {http://eudml.org/doc/223608},
volume = {9},
year = {1999},

AU - Mayer, Matthias
TI - Square-integrability of tensor products.
JO - Journal of Lie Theory
PY - 1999
PB - Heldermann Verlag
VL - 9
IS - 2
SP - 461
EP - 480
LA - eng
KW - representation; locally compact group; square integrable representation
UR - http://eudml.org/doc/223608
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.